MAUDE Adverse Event Report: GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION

GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION
Model Number LCS4K30BTOL
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that when installing the disposable sheath, the sheath was observed to have jagged edges and was not able to be used.The customer reported that the issue was noticed out-of-box.There was no patient or user harm reported as a result of the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d4; g3; h2; h4; h6 and h11 the device was not returned to olympus for inspection and the reported failure not confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause was not determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION
Common Device Name
INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21315265
Report Number1037007-2025-00002
Device Sequence Number12781533
Product Code EOB
UDI-Device Identifier00821925041486
UDI-Public00821925041486
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS4K30BTOL
Device Lot NumberG24A01163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown